Alert archive / Maryland / Special Weather Statements in 2014

Special Weather Statement, NWS Philadelphia/Mount Holly

May 10, 2014Cecil County, Maryland; New Castle County, Delaware

NWS Philadelphia/Mount Holly issued this special weather statement at May 10, 2014, 2:22 PM EDT for Cecil County, Maryland; New Castle County, Delaware. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 10, 2014, 2:22 PM EDT (18:22 UTC)
Expired
May 10, 2014, 3:15 PM EDT
In force
53 min
Issued by
NWS Philadelphia/Mount Holly

Counties New Castle County, DE, Cecil County, MD

The radar

The Dover AFB radar (KDOX), 88 km from the middle of the area, began a volume at 18:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 6.4 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2014-05-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 111 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2014-05-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 38 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
111 J/kg
Mixed-layer CIN
-68 J/kg
Mixed-layer LCL
1281 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
38 m²/s²
0-3 km storm-relative helicity
24 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

932 
WWUS81 KPHI 101822
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
222 PM EDT SAT MAY 10 2014

DEZ001-MDZ008-101915-
CECIL MD-NEW CASTLE DE-
222 PM EDT SAT MAY 10 2014

...STRONG THUNDERSTORMS WILL AFFECT CENTRAL CECIL AND CENTRAL NEW
CASTLE COUNTIES...

AN AREA OF STRONG THUNDERSTORMS WAS MOVING INTO CECIL COUNTY AND 
WILL CONTINUE MOVING EASTWARD INTO NEW CASTLE COUNTY BY 330 PM. THE 
STRONG THUNDERSTORMS WERE GENERALLY MOVING EAST AT 25 MPH.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STRONG
THUNDERSTORMS. 

LAT...LON 3976 7555 3968 7552 3962 7560 3960 7560
      3959 7559 3964 7557 3951 7555 3949 7558
      3941 7602 3944 7600 3946 7602 3952 7599
      3955 7603 3954 7607 3960 7611

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at May 10, 12:36 PM EDT, 1 hour 46 minutes earlier.

Area forecast discussion, May 10, 12:36 PM EDT, 1 hour 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1236 PM EDT SAT MAY 10 2014

.SYNOPSIS...
A WEAK COLD FRONT WILL CROSS THE MID ATLANTIC STATES TONIGHT.
WEAK HIGH PRESSURE IS THEN EXPECTED FOR SUNDAY. A BACKDOOR COLD
FRONT OVER NEW ENGLAND SLIDES SOUTHWEST INTO THE MID ATLANTIC
STATES ON TUESDAY. THEREAFTER, HIGH PRESSURE OVER NOVA SCOTIA ON
WEDNESDAY SLIDES INTO THE WESTERN ATLANTIC LATE NEXT WEEK WHILE A
VERY SLOW MOVING COLD FRONT EDGES EAST FROM THE APPALACHIANS TO
THE EAST COAST.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
WITH THE EARLY AFTERNOON UPDATE, SKY GRIDS WERE ADJUSTED TO
REFLECT SOME BRIEF CLEARING AND BREAKS IN THE CLOUDS ACROSS THE
FORECAST AREA. HOURLY TEMPS/DEWPOINTS WERE ADJUSTED USING THE
LAV/LAMP GUIDANCE TO REFLECT CURRENT OBSERVATIONS AND TRENDS, AS
THE BREAKS IN THE CLOUDS ALLOWED TEMPERATURES TO RISE RATHER
QUICKLY ACROSS PORTIONS OF THE CWA. WE ALSO RAISED MAXIMUM
TEMPERATURES BY A FEW DEGREES. IN ADDITION, POPS WERE ADJUSTED
THROUGH THIS AFTERNOON TO EVENING TO REFLECT A BETTER TIMING OF
INCOMING SCATTERED SHOWER/ISOLATED THUNDER ACTIVITY.

LATER TODAY...A COLD FRONT WILL APPROACH AND THE CHC FOR
SHOWERS/ISOLATED TSTMS WILL INCREASE AGAIN. WE HAVE HIGH CHC/LOW
LIKELY POPS ACROSS THE AREA TODAY. THUNDER IS EXPECTED TO REMAIN
SUB-SEVERE. A FEW DOWNPOURS AND SOME G25-35 MPH POSSIBLE.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM SUNDAY/...
SHOWERS/SCT TSTMS ACCOMPANYING A COLD FRONT WILL CONTINUE EWRD
ACROSS NJ/DEL EARLY TONIGHT AND THEN OFFSHORE AFTER MIDNIGHT. SKY
COVER WILL REMAIN CLOUDY MUCH OF THE NIGHT...BUT MAY BEGIN TO
IMPROVE TOWARDS DAWN. LOW TEMPS TONIGHT WILL BE IN THE LOW/MID 50S
NORTH AND UPPER 50S TO LOW 60S SOUTH.

&&

.LONG TERM /SUNDAY THROUGH FRIDAY/...
500MB: WARM RIDGING SLOWLY EVOLVES ALONG THE EAST COAST SUNDAY
THROUGH WEDNESDAY THEN MAY STALL FOR A COUPLE OF DAYS AS A HIGH
AMPLITUDE TROUGH IN CENTRAL NORTH AMERICA ATTEMPTS TO PUSH EAST.

TEMPERATURES: CALENDAR DAY AVGS WHICH FOR THE FIRST 9 DAYS OF THE
MONTH RANGED FROM NEAR NORMAL AT KMPO TO 1 DEG ABOVE NORMAL IN
KPHL AND 3 DEGS ABOVE NORMAL AT KGED WILL REALLY TAKE OFF FOR THE
WARMER THAN NORMAL SIDE OF THE LEDGER THIS WEEK. CALENDAR DAY AVG
TEMPS ON MONDAY AND TUESDAY SHOULD BE ALMOST 10 DEGREES ABOVE
NORMAL. THERE IS SOME SPREAD AND UNCERTAINTY FOR MAX TEMPS ON
TUESDAY... ASSOCIATED WITH THE POSITION OF A NOTABLE BACKDOOR COLD
FRONT.

FORECAST BASIS...UNLESS OTHERWISE NOTED THE LONG TERM PERIOD OF THIS
FORECAST IS GENERALLY BASED ON A 50 50 BLEND OF THE 00Z/10 NAM/GFS
MOS FOR THE PERIOD SUNDAY-MONDAY... THE 00Z/10 GFS MOS FOR MONDAY
NIGHT AND TUESDAY AND THEN THEREAFTER THE 0543Z/10 WPC GRIDDED
GUIDANCE. THIS GUIDANCE IS CHECKED AGAINST THE 21Z/9 SREF POPS FOR
.01 IN 3 HRS THROUGH TUESDAY MORNING AND THEREAFTER THE 00Z/10
GEFS 6HR POPS FOR .05. ADDITIONALLY...WE MAKE A SPOT CHECK OF THE
00Z/10 OPERATIONAL GFS 2M TEMPS VS THE GEFS AND SEE WHERE
UNCERTAINTY (SPREAD IN SOLUTIONS) EXISTS AND REFERENCE THAT
UNCERTAINTY WITH RESPECT TO PROSPECTS FOR THE GFS MOS BEING
ACCURATE. THE 00Z GGEM/ECMWF AND UKMET ARE ALSO USED IN A BROAD
BASED CHECK FOR SPREAD OF OPERATIONAL SOLUTIONS AND USED ACCORDINGLY
TO EXPRESS LESS CONFIDENCE IN PROBABILITIES OF THE MOSTLY LIKELY
DAILY OUTCOMES.

THE DAILIES...

SUNDAY...MOTHERS DAY LOOKS TO BE A VERY NICE DAY WITH NO PRECIPITATION
(PWAT NEAR 0.65 INCHES) AND WARMER THAN NORMAL TEMPERATURES. A WEST
TO NORTHWEST WIND GUSTING TO 15 MPH. SOME INCREASE IN CLOUDS LATE
AT NIGHT,

MONDAY...PARTLY CLOUDY SKIES THROUGH THE DAY AS WARM FRONT ADVANCES
TOWARDS THE AREA AND EVENTUALLY MAKES IT JUST TO OUR NORTH. WARM
AIR WILL OVERSPREAD THE REGION AND HIGHS WILL REACH INTO THE 80S
THROUGH MUCH OF THE AREA. PWAT BUILDS TO 1.4 INCHES. SMALL CHANCE
OF A LATE DAY SHOWER OR TSTM MAINLY ALONG AND N OF I80.

TUESDAY...A BACKDOOR COLD FRONT HAS PROBABLY SLID SOUTH TO JUST
SOUTH OF DELAWARE BY LATE IN THE DAY. SHOWERS AND THUNDERSTORMS
POSSIBLE NEAR THE FRONT...ESPECIALLY AFTERNOON. A MUCH COOLER
EAST TO NE FLOW DEVELOPS DURING THE AFTN OVER NORTHERN NJ AND
COASTAL NJ.

TUESDAY NIGHT...PROBABLY FOGGY E PA AND NJ IN THE COOL NE
FLOW...POSSIBLY DELMARVA TOO.

WEDNESDAY THURSDAY FRIDAY... MAY NEED TO MONITOR THIS PERIOD FOR
HEAVY QPF. A DEEP SOUTHERLY FLOW DEVELOPS ALONG THE EAST COAST
WITH THE SLOWLY DISSIPATING BACKDOOR COOL FRONT SERVING AS ONE
SOURCE OF A LIFT WEDNESDAY AND A NEW COOL FRONT EDGING EAST OF THE
APPALACHIANS FOR THU AND FRI.

TIDES WILL BE ASTRONOMICALLY HIGH (FULL MOON) AND PERSISTENT
SOUTH OR SE FLOW COULD DEVELOP THE 1 FOOT SURGE NECESSARY FOR THE
NIGHT TIME HIGH TIDE CYCLE TO YIELD MINOR COASTAL FLOODING ON ONE
OF THESE NIGHTS. IT STILL IS VERY EARLY IN THE MONITORING PHASE
FOR HAZARDS LATER NEXT WEEK BUT IT LOOKS WET AND TIDES WILL RUN
HIGHER THAN ASTRONOMICALLY NORMAL (SMALL SURGE) AT TIMES DURING
THIS PERIOD.

&&

.AVIATION /18Z SATURDAY THROUGH THURSDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

EARLY AFTERNOON...VFR CONDITIONS AT THE TERMINALS. WINDS ARE
MAINLY OUT OF THE SOUTHWEST, BETWEEN 10 TO 15 KNOTS, WITH A FEW
GUSTS TO AROUND 20KT POSSIBLE.

LATER TODAY...A COLD FRONT WILL CROSS THE AREA AND AN AREA OF
SHOWERS AND PSBL TSTMS WILL ACCOMPANY IT. CONDITIONS WILL BE LOWER
IN THE SHOWER ACTIVITY...BUT AGAIN TIMING AND JUST HOW LOW
CONDITIONS WILL BE IS PROBLEMATIC. WE HAVE SIDED WITH THE LAV/MAV
GUIDANCE FOR NOW...WITH THE GFS MODEL BEING PREFERRED BY WPC. VFR
WILL RETURN LATER TONIGHT AFTER THE COLD FRONT PASSES THRU. WINDS
WILL BECOME WRLY/NWRLY LATER TONIGHT.

OUTLOOK...
SUNDAY...VFR MOSTLY CLEAR. WIND WEST NORTHWEST GUSTING TO 15 KT
DURING THE DAY.

MONDAY...MAINLY VFR CONDITIONS EXPECTED. ISOLATED TO SCATTERED
SHOWERS AND THUNDERSTORMS POSSIBLE, MAINLY NORTH AND WEST OF KABE
LATE. WIND SW GUSTING 15-20 KT DURING THE AFTN.

TUESDAY...PROBABLY VFR TO START...BUT IFR CONDS IN ST/FOG AND A NE
WIND SINKS SOUTHWARD WITH TIMING UNCERTAINTY ON ITS ARRIVAL. RIGHT
NOW THE ARRIVAL COULD BE DELAYED IN KPHL TIL LATE AFTN. CHANCE OF
SHOWERS AND TSTMS NEAR THE BACKDOOR COLD FRONT DURING THE AFTN. A
FOGGY TUESDAY NIGHT IS EXPECTED. EAST NORTHEAST WIND G 15 KT.

WEDNESDAY...IFR CONDITIONS IN ST/FOG AND POSSIBLE DRIZZLE TO START
POSSIBLY LIFTING TO MVFR CONDS DURING THE AFTN.

CONFIDENCE ABOVE AVERAGE FOR ALL 4 DAYS.

&&

.MARINE...
LOW PRESSURE FAR TO THE NORTH WILL CAUSE A COLD FRONT TO CROSS THE
WATERS TONIGHT. WINDS AND SEAS SHOULD REMAIN SUB-SCA TODAY ALTHOUGH
THE WINDS SHOULD INCREASE SOMEWHAT THIS AFTERNOON. THE WARMER SFC
AIR ACROSS THE COLDER WATERS SHOULD CREATE ENOUGH STABILITY TO
PREVENT ANY DEEP MIXING. WE WILL HOLD THE SCA FLAG FOR NOW. SCT
SHOWERS AND ISOLATED TSTMS WILL BE ACROSS THE WATERS LATER TODAY AND
TONIGHT. ANY TSTM IS CAPABLE OF LOCAL HIGHER WINDS/SEAS...SO KEEP A
LOOKOUT WHEN YOU ARE IN THE WATERS TODAY. SEAS ON THE OCEAN 3-4 FT
AND 1-2 FT ACROSS DEL BAY.

OUTLOOK...
SUNDAY THROUGH MONDAY NIGHT...SUB-ADVISORY CONDITIONS ARE EXPECTED
ACROSS THE AREA WATERS ALTHOUGH A FEW SW WIND GUSTS TO NEAR 23 KT
POSSIBLE MONDAY AFTERNOON. SEAS ARE EXPECTED TO REMAIN BELOW 5
FEET.

TUESDAY-TUESDAY NIGHT...A PERIOD OF SCA CONDITIONS MAY DEVELOP
ASSOCIATED WITH THE NE FLOW BEHIND THE SOUTHWARD SINKING BACKDOOR
COLD FRONT (FAIRLY STRONG HIGH PRES DEVELOPING OVER THE MARITIMES).
FOG?

WEDNESDAY...SMALL CRAFT ADVISORY ONSHORE FLOW MAY OCCUR...MAINLY
THE ATLC WATERS. FOG?

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...DRAG
NEAR TERM...KLINE/O'HARA
SHORT TERM...O'HARA
LONG TERM...DRAG
AVIATION...DRAG/KLINE/O'HARA
MARINE...DRAG/O'HARA
Hazardous weather outlook, May 10, 4:00 AM EDT, 10 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
400 AM EDT SAT MAY 10 2014

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055-
060>062-070-071-101>106-110800-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-
MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-
CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-
WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
400 AM EDT SAT MAY 10 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-110800-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
400 AM EDT SAT MAY 10 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

PATCHY DENSE FOG MAY STILL BE A MARINE HAZARD UNTIL MID MORNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, May 10, 1:37 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
137 PM EDT SAT MAY 10 2014

NJZ001-007-008-PAZ062-101830-
MORRIS NJ-NORTHAMPTON PA-SUSSEX NJ-WARREN NJ-
137 PM EDT SAT MAY 10 2014

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN NORTHAMPTON...
NORTHERN WARREN...NORTHWESTERN MORRIS AND SOUTHWESTERN SUSSEX
COUNTIES...

AT 133 PM EDT...A STRONG THUNDERSTORM WAS 16 MILES SOUTHEAST OF MOUNT
POCONO...MOVING EAST AT 25 MPH.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.

CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO NOT STAY
IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.

THIS STORM WILL BE NEAR BLAIRSTOWN AROUND 150 PM...MILLBROOK AROUND
200 PM...GREENDELL AROUND 210 PM...ANDOVER AROUND 220 PM AND LAKE
MOHAWK AROUND 230 PM.

ANOTHER DEVELOPING STRONG THUNDERSTORM WILL MOVE INTO NORTHERN MORRIS
COUNTY THROUGH 215 PM.

LAT...LON 4088 7454 4088 7522 4092 7522 4095 7517
      4095 7515 4097 7512 4097 7514 4099 7513
      4104 7503 4107 7500 4119 7463

FORECASTER: GORSE
Special weather statement, May 10, 2:22 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
222 PM EDT SAT MAY 10 2014

DEZ001-MDZ008-101915-
CECIL MD-NEW CASTLE DE-
222 PM EDT SAT MAY 10 2014

...STRONG THUNDERSTORMS WILL AFFECT CENTRAL CECIL AND CENTRAL NEW
CASTLE COUNTIES...

AN AREA OF STRONG THUNDERSTORMS WAS MOVING INTO CECIL COUNTY AND
WILL CONTINUE MOVING EASTWARD INTO NEW CASTLE COUNTY BY 330 PM. THE
STRONG THUNDERSTORMS WERE GENERALLY MOVING EAST AT 25 MPH.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STRONG
THUNDERSTORMS.

LAT...LON 3976 7555 3968 7552 3962 7560 3960 7560
      3959 7559 3964 7557 3951 7555 3949 7558
      3941 7602 3944 7600 3946 7602 3952 7599
      3955 7603 3954 7607 3960 7611

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 9, 9:20 PM EDTDense Fog AdvisoryPHIAtlantic, Burlington, Cape May, Monmouth, Ocean6 hr
May 10, 1:37 PM EDTSpecial Weather StatementPHISussex53 min
May 10, 2:07 PM EDTSevere Thunderstorm WarningPHIMorris, Somerset38 min
May 10, 2:35 PM EDTSpecial Weather StatementPHIMiddlesex40 min
May 10, 3:14 PM EDTSpecial Weather StatementPHIBurlington, Camden61 min
May 10, 3:29 PM EDTSevere Thunderstorm WarningPHIBurlington, Camden61 min
May 10, 4:05 PM EDTSevere Thunderstorm WarningPHIBurlington, Mercer, Middlesex, Monmouth, Ocean55 min
May 10, 4:11 PM EDTSpecial Weather StatementPHIMorris34 min
May 10, 4:24 PM EDTSpecial Weather StatementPHIHunterdon51 min
May 10, 4:43 PM EDTSpecial Marine WarningPHI62 min
May 10, 4:45 PM EDTSevere Thunderstorm WarningPHIHunterdon, Morris, Somerset45 min
May 10, 2:55 PM EDTSpecial Weather StatementPHIDelaware65 min

Nearby

Special Weather Statements in Maryland, 2014Special Weather Statements in Delaware, 2014Every special weather statement in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.